MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. CONSERVE CEMENTLESS FEMORAL COMPONENT 52MM; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. CONSERVE CEMENTLESS FEMORAL COMPONENT 52MM; HIP COMPONENT
Model Number 38PF1052
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 08/08/2015
Type of Reportable Event Serious Injury
Event or Problem Description
Sae # (b)(4).Allegedly, the patient had a small stumble.Imaging showed a right neck of femur fracture.All components were revised.

Brand Name
CONSERVE CEMENTLESS FEMORAL COMPONENT 52MM
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key11739633
Report Number3010536692-2021-00260
Device Sequence Number3091821
Product Code JDI
UDI-Device IdentifierM68438PF10521
UDI-PublicM68438PF10521
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K082673
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2015
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number38PF1052
Device Catalogue Number38PF1052
Device Lot Number1575658
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date04/16/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2021
Initial Report FDA Received Date04/28/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient Weight97